# SDR SWAA2022031064762

- Difficulty date: January 27, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 142NWB AT AFT CARGO COMPARTMENT 2022-55210 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18109017 DUE DATE: 01 SEP 22.;[02] REPAIRED ACCESS PANEL 142NWB AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805 PARA 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED ACCESS PANEL 142NWB AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805 PARA 4.F. SEE INDIVIDUAL SIGNOFFS BELOW.
